# SDR CA970110002

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lear 35A
- Engine: Garrtt TFE73122B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Pt Sensor
- Part number: 30708165
- Condition: Faulty
- Location: #2 Engine
- Part time: 9,657 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A, H

## Discrepancy

(CAN) DURING TAKEOFF THE #2 ENGINE RPM BEGAN TO OSCILLATE. THE ENGINE COMPUTER WAS SELECTED TO THE OFF POSITION. THE ENGINE RPM STABILIZED BUT WOULD NOT MAKE POWER, APPROXIMATELY 80 PERCENT N1. THE AIRCRAFT RETURNED TO BASE AND LANDED WITHOUT INCIDENT. TROUBLESHOOTING FOUND THE PT2 SENSOR PROBE TO BE THE FAULT, ALTHOUGH NO DAMAGE TO THE PROBE WAS EVIDENT. THE PROBE WAS REPLACED AND THE ENGINE GROUND RUN WITH THE COMPUTERS ON AND OFF CARRIED OUT. ALL PARAMETERS NORMAL AND THE AIRCRAFT RETURNED TO SERVICE.
